Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Delayed periods, loose watery stools, white discharge. Negative pregnancy tests. Causes for symptoms?

Hi, my last period was on dec. 8th and ended 5 days after that. I took the day after pill on dec. 1st which made my period come the 8th. Its been more than a month and I haven t gotten my period. I took 2 tests already like 3 weeks ago and one at a doctors appointment and all 3 came out negative. Ive been having lose diarrhea but not always and white discharge . What does this mean?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

I would recommend the following investigations to find the exact cause for your presentation:
-A serum pregnancy test
-A urine culture and sensitivity culture investigation to rule out infections
-A vaginal swab test to rule out other abnormalities
-Culture of the white discharge when/if observed
-Blood investigation to check on your hormone levels

Hope this helps.

Best wishes.
Answered: Wed, 27 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor